# SDR SWAA2022122071792

- Difficulty date: November 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E SUPPORT APPROX WING RIB 7 JUST I/B OF DEFLECTION CONTROL RIB - 2EA SEAL RETAINERS ARE CRACKED<[01] REMOVED LT WING T/E DEFLECTION CONTROL RIB SEAL RETAINER; REF. SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] OK TO INSTALL SEAL AND RETAINER;[04] DRILLED NEW LT WING FIXED T/E SEAL REATAINER; TREATED AND PRIME FASTENER HOLES REF USED SRM 51-40-05-0G-0; & 51-20-01-0G-0;[05] REMOVED AND REPLACED LT WING T/E DEFLECTION CONTROL RIB SEAL RETAINER REF. USED SRM 51-40-02-0G-0; 51-40-05-0G-0; 51-20-01-0G-0;[06] VERIFIED STEP 4 AND 5
